About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 329702, 2 pages
http://dx.doi.org/10.1155/2012/329702
Editorial

Ulam's Type Stability

1Department of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Krakow, Poland
2Département d'Informatique et de Mathématiques, Ecole Centrale de Nantes, 1 rue de la Noë, B.P. 92101, 44321 Nantes Cedex 3, France
3Department of Mathematics, Sichuan University, Sichuan, Chengdu 610064, China

Received 13 November 2012; Accepted 13 November 2012

Copyright © 2012 Janusz Brzdęk et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.